MathSciNet Relay Station
MathSciNet bibliographic data
MR1629733 35Q35 (76A05)
Mogilevskiĭ, I. Sh.; Solonnikov, V. A. The problem of the steady motion of a second-grade fluid in Hölder classes of functions. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 243 (1997), Kraev. Zadachi Mat. Fiz. i Smezh. Vopr. Teor. Funktsiĭ. 28, 154--168, 341; translation in J. Math. Sci. (New York) 99 (2000), no. 1, 898–906
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement